# SDR UPS99629475

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

UPON INSPECTION BY MECHANIC AFTER ARRIVAL INTO SJU, FOUND EVIDENCE OF A MINOR FIRE ON THE NR 6 BRAKE.  BRAKE TEMP ONLY ROSE TO 6.  PER MM CHAP 05,  NO HEAT DAMAGE INSPECTED WAS REQUIRED.  VISUALLY INSPECTED BRAKE AND SURROUND AREA FOR DAMAGE, NONE FOUND.  EVIDENCE OF CLEANING FLUID, BELIEVE THIS WAS THE CAUSE OF THE MINOR FIRE.  DE-ACTIVATED NR 6 BRAKE PER MEL 32-41-1-1 FOR REMOVED AND REPLACED AT A LATER DATE.  SEE AMB 06-32-99-013 FOR DESCRIPTION OF RELATED PROBLEMS WITH BRAKE FIRES.
